MathSciNet Relay Station
MathSciNet bibliographic data
MR1484557 60J65 (58D20 58G32 60B15 60D05 60H07)
Capitaine, Mireille; Hsu, Elton P.; Ledoux, Michel Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces. Electron. Comm. Probab. 2 (1997), 71–81 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement